# SDR ASOA04123

- Difficulty date: February 14, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE CARGO COMPARTMENT FLOOR SUPPORT ANGLE AT FS 621 ON THE RIGHT SIDE WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE CARGO COMPARTMENT FLOOR SUPPORT ANGLE AT FS 621 ON THE RIGHT SIDE IAW ASA EO 600-53-0105.  (M)
